Soliton energies in supersymmetric theories

Kaul, R. K. ; Rajaraman, R. (1983) Soliton energies in supersymmetric theories Physics Letters B: Nuclear Physics and Particle Physics, 131 (4-6). pp. 357-361. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


We show that in two-dimensional supersymmetric theories, the energies of solitons do receive non-zero but finite quantum corrections. This is in contrast to the earlier work of D'Adda and Di Vecchia, who have claimed that, to order h , these corrections vanish exactly. Our results is also relevant to the quantum energy-bound derived by Witten and Olive.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:16385
Deposited On:15 Nov 2010 13:45
Last Modified:06 Jun 2011 06:16

Repository Staff Only: item control page